Mappings that boundedly distort distance ratios
Doklady Akademii Nauk, Tome 335 (1994) no. 2, pp. 133-134
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_335_2_a0,
author = {V. V. Aseev and A. A. Shalaginov},
title = {Mappings that boundedly distort distance ratios},
journal = {Doklady Akademii Nauk},
pages = {133--134},
year = {1994},
volume = {335},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_2_a0/}
}
V. V. Aseev; A. A. Shalaginov. Mappings that boundedly distort distance ratios. Doklady Akademii Nauk, Tome 335 (1994) no. 2, pp. 133-134. http://geodesic.mathdoc.fr/item/DAN_1994_335_2_a0/